# SDR CALA2014123092869

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 78,047 hours, 10,774 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE ODOR IN MID GALLEY AREA COMING FROM R31 OVEN.  OVEN WAS SHUTDOWN & CB PULLED. CREW STATES THEY SAW SMOKE COMING FROM OVEN.  WITH OVEN OFF & CB PULLED, ODOR & SMOKE DISSIPATING NO FURTHER ISSUES NOTICED.  POS R31 FOUND OVEN TO HAVE MELTED FOOD ON BOTTOM.  REMOVED OVEN, INSPECTED & CLEANED COMPARTMENT OUT.  INSTALLED NEW OVEN WITH CLEANED FOOD TRAY ON BOTTOM RACK.  OPERATIONS CHECKED NORMAL IAW AMM 25-32-02.
